# SDR DALA14004127103

- Difficulty date: May 27, 2011
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 25,331 hours, 2,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 615, BETWEEN S35-36R GOUGED AND DENTED,
